# SDR VNAA0107008

- Difficulty date: July 6, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 15,612 hours, 13,999 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9502165
- Condition: Defective
- Location: Nr 2
- Part time: 11,570 hours, 10,397 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A BATTERY OVERHEAT INDICATION ON THE RED WARNING PANEL APPROXIMATELY TEN MINUTES OUT OF DAY.  THE CREW CONTACTED MAINTENANCE CONTROL AND WAS ADVISED TO RETURN TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
